Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pregnant. Taking synthroid. Started feeling cold. Should I increase dose of synthroid?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I'm 6 1/2 weeks pregnant taking 50 mg Synthroid. TSH is 2.38, T3 and 4 fine. I am cold often right now. It is possible I need a bit more Synthroid?
Posted Fri, 24 May 2013 in General Health
Answered by Dr. Jorge Brenes-Salazar 41 minutes later

Thanks for sharing your health concerns.

Your lab tests indicate that your thyroid is functioning normally; other causes for your symptoms could be considered for the symptoms including blood pressure changes, hormonal changes related to pregnancy, etc. It is likely that you a on the right amount of thyroid replacement.

Hope this is useful, wish you the best help.

Dr Brenes Salazar
Mayo Clinic
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor